The main objective of this paper is to establish some fixed point results for nonlinear contractive mappings in the context of a metric space endowed with partial order. Our results generalize, extend and unify several well known results in the literature. Some examples are illustrated to support our results.
Seshagiri Rao, N.; Kalyani, K.; and Gemechu, Tekle
"Fixed Point Theorems in Partially Ordered Metric Spaces with Rational Expressions,"
Information Sciences Letters: Vol. 10
, PP -.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol10/iss3/8